# SDR A6WA201040452

- Difficulty date: June 21, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 16,966 hours, 16,627 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

LEFT THRUST REVERSER UNLOCKED MESSAGE IN FLIGHT.  DEACTIVATED LT THRUST REVERSER IAW AMM TASK 78-30-00-040802,   R & R LT THRUST REVERSER PDU REF AMM 78-32-03, OPS CHECKED GOOD.  REMOVED PLACARD AND REMOVED FROM MEL.
